# SDR SWIA201332779

- Difficulty date: February 10, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N582SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120350
- Aircraft time: 29,112 hours, 39,794 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Shutoff Valve
- Condition: Failed
- Location: Ac Bay
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FAILURE TO PRESSURIZE AIRCRAFT ADEQUATELY AND NOT HOLDING PRESSURE.  (FLT 5387)  REPLACED LT PACK PRSOV.  P/N-3214414-3  S/N ON-1044  S/N OFF-895
